# SDR SWAA082398

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 47,636 hours, 40,305 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Uplock Actuator
- Part number: 65448105
- Part serial: 7916
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  RIGHT MLG WARNING LIGHT ILLUMINATED WITH HANDLE IN OFF POSITION.  RIGHT MLG FELL OUT OF EXTENDED POSITION.  REMOVED AND REPLACED UPLOCK ACTUATOR PER MM.
